# SDR U2RA2021101920001

- Difficulty date: July 4, 2021
- Submitted: October 19, 2021
- Operation: General aviation
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 5A302380V
- Part serial: N0719
- Condition: Discharged
- Location: Escape Slide
- Component: Slide, Bfgoodrich
- Component part number: 7A1509125
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE WAS INSTALLING THE SAFETY PIN FOR THE L3 DOOR SLIDE RESERVOIR, ENCOUNTERED DIFFICULTY INSERTING THE PIN. WIGGLED THE PIN SLIGHTLY, AND A SHISSING SOUND WAS HEARD. THE SLIDE RESERVOIR DISCHARGED AND PARTIALLY INFLATED THE SLIDE.  INVESTINGATION NOTED THE DOOR SLIDE ARMING LEVER WAS IN THE DISARMED POSITION, AND THE GIRT BAR WAS NOT ENGAGED.  EVIDENCE NOTED THAT THE RESERVOIR DISCHARED WHEN THE SAFETY PIN WAS INSTALLED.  POSSIBLY DUE TO A LATENT CONDIION IN THE TRIGGER ASSY WHERE THE FIRING PIN HAD BEEN PARTIALLY DISPLACED PRIOR TO THE SAFETY PIN INSTALLATION.
